# SDR IPXA2025032733616

- Difficulty date: March 3, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.8 SPOILER ACTUATOR FITTING, OUTBOARD LOWER CRACK (REPAIR). .I.A.W AMM 27-61-06-402-011 REV.113 CONNECT INPUT ROD AND AMM 27-61-13-404-014 REV.113 CONNECT HYDRAULIC TUBE AND I.A.W DWG 65B83501 SHEET 2 , VIEW 1C6 ZONE A3 , REV.E AND PSDL SHEET DL , REV.A AND AMM 20-51-01-912-008 REV.113 INSTALL R/H WING NO.8 SPOILER RATIO CHANGER MOUNTING BRACKET. PERFORM REPAIR I.A.W EGAT WORK SHEET NO.50148(SRM 57-51-13-2R-1 REV.62 AND EO-93237-REQ1 REV.1.
